| Catalog Number |
412.136TS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient was implanted with the plate and the locking screw; the surgery was completed successfully with no delay.After the first surgery, it was confirmed that the screw was broken and the plate displaced.X-rays showed that the locking screw inserted at the most distal end of the plate had broken, and the distal end of the plate had displaced and floated off the bone.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d6b.Corrected: h1 (type of reportable event), h6 health effect - impact code.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device.Product code: 412.136ts-15.Lot number: 39474p9.It was electronically reviewed and no nonconformance's / manufacturing irregularities were identified during the manufacturing process.The product was released on: 07 nov 2024.Manufacturing site: jabil grenchen.Expiry date: 01 nov 2029.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information received: on (b)(6) 2025, the surgeon reported that the patient was unable to undergo rehabilitation due to pain and wished to have the plate removed as soon as possible.The removal surgery was performed on (b)(6) 2025.The details for the surgery is reported in (b)(4).